Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 29, NWS Quad Cities, IA

June 24, 2013Henry County, Mercer County, Rock Island County, Illinois; Cedar County, Muscatine County, Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2013, 7:02 AM CDT for Henry County, Mercer County, Rock Island County, Illinois; Cedar County, Muscatine County, Scott County, Iowa. It was in force for 6 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 7:02 AM CDT (12:02 UTC)
Expired
Jun 24, 2013, 1:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Cedar County, IA, Muscatine County, IA, Scott County, IA, Henry County, IL, Mercer County, IL, Rock Island County, IL

The radar

The Quad Cities radar (KDVN), 11 km from the middle of the area, began a volume at 12:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 7:59 AM CDTHEAVY RAIN 2.2Moline, IL
Jun 24, 10:03 AM CDTHEAVY RAIN 4.19Moline, ILRAINFALL SINCE MIDNIGHT
Jun 24, 12:00 PM CDTHEAVY RAIN 3.3Ssw Rock Island, ILRAINFALL PAST 12 HOURS
Jun 24, 12:23 PM CDTHEAVY RAIN 2.151 Nw Davenport, IA24 HOUR TOTAL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 0.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1763 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
947 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
-54 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

087 
WGUS53 KDVN 241202
FFWDVN
IAC031-139-163-ILC073-131-161-241800-
/O.NEW.KDVN.FF.W.0029.130624T1202Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
702 AM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CEDAR COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF DURANT...
  NORTHEASTERN MUSCATINE COUNTY IN EAST CENTRAL IOWA...
  WESTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF DAVENPORT...
  SOUTHWESTERN HENRY COUNTY IN NORTHWEST ILLINOIS...
  NORTHEASTERN MERCER COUNTY IN NORTHWEST ILLINOIS...
  CENTRAL ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...ROCK ISLAND...MOLINE...

* UNTIL 100 PM CDT MONDAY

* AT 652 AM CDT...FLASH FLOODING WAS DEVELOPING FROM A THUNDERSTORM
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LONG
  GROVE...ELDRIDGE...WESTERN DAVENPORT...ROCK ISLAND AND DONAHUE.

* WIDESPREAD 1 TO 2 INCHES OF RAIN HAS FALLEN THE PAST TWO HOURS
  WITH AN ADDITIONAL 1 TO 3 INCHES EXPECTED OVER THE NEXT SEVERAL
  HOURS.  RAIN AMOUNTS OF 3 OR MORE WILL LIKELY RESULT IN FLASH
  FLOODING IN LOW LYING AREAS.  RAIN TOTALS OVER 4 INCHES WILL
  LIKELY RESULT IN SIGNIFICANT FLASH FLOODING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4116 9037 4116 9066 4173 9104 4175 9075
      4173 9071 4176 9068 4176 9057

$$

NICHOLS
3 follow-up statements
889 
WGUS73 KDVN 241435
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
935 AM CDT MON JUN 24 2013

IAC031-139-163-ILC073-131-161-241800-
/O.CON.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-HENRY IL-MERCER IL-ROCK ISLAND IL-
935 AM CDT MON JUN 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
CENTRAL ROCK ISLAND...NORTHEASTERN MERCER...SOUTHWESTERN HENRY...
SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND WESTERN SCOTT
COUNTIES...

AT 919 AM CDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND 
THUNDERSTORMS CONTINUING ACROSS THE QUAD CITIES METRO AREA SOUTH 
INTO NORTHEAST MERCER COUNTY. DOPPLER RADAR ESTIMATES AND SPOTTER 
REPORTS HAVE INDICATED HEAVY RAINFALL TOTALS OF 2 TO 3 INCHES HAS 
FALLEN FROM SLOW MOVING THUNDERSTORMS SINCE EARLY THIS MORNING. 

CURRENT RADAR TRENDS SUGGEST SLOW MOVING THUNDERSTORMS DEVELOPING 
WEST AND NORTHWEST OF THE QUAD CITIES...ROUGHLY ALONG INTERSTATE 80 
FROM WALCOTT TO WILLIAMSBURG...WILL IMPACT THE NORTHWEST PORTIONS OF 
THE WARNING AREA THROUGH 10 AM. THESE STORMS MAY SPREAD EAST ACROSS 
THE ENTIRE WARNING AREA LATER THIS MORNING AND RAPIDLY LEAD TO 
RENEWED FLASH FLOODING DUE TO DUE TO SATURATED CONDITIONS. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
LONG GROVE...ELDRIDGE...DONAHUE AND DURANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4116 9037 4116 9066 4173 9104 4175 9075
      4173 9071 4176 9068 4176 9057

$$

SHEETS
498 
WGUS73 KDVN 241655
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1155 AM CDT MON JUN 24 2013

ILC073-131-241702-
/O.CAN.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENRY IL-MERCER IL-
1155 AM CDT MON JUN 24 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN MERCER
AND SOUTHWESTERN HENRY COUNTIES...

LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
      4173 9071 4176 9068 4176 9057

$$

IAC031-139-163-ILC161-241800-
/O.CON.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-ROCK ISLAND IL-
1155 AM CDT MON JUN 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR
CENTRAL ROCK ISLAND...SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND
WESTERN SCOTT COUNTIES...

AT 1149 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF THUNDERSTORMS WITH HEAVY RAINFALL FROM WASHINGTON TO 
MUSCATINE MOVING NORTHEAST AROUND 30 MPH. THESE STORMS WILL MOVE 
INTO THE WARNED AREA OVER THE NOON HOUR. THIS MAY CAUSE ADDITIONAL 
FLASH FLOODING AS THE AREA IS ALREADY SATURATED FROM SEVERAL INCHES 
OF RAINFALL THAT OCCURRED EARLY THIS MORNING. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WALCOTT...
LONG GROVE...ELDRIDGE...DONAHUE AND DURANT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS... 
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY
WITH ANY ADDITIONAL HEAVY RAINFALL. 

&&

LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
      4173 9071 4176 9068 4176 9057

$$

SHEETS
620 
WGUS73 KDVN 241758
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1258 PM CDT MON JUN 24 2013

IAC031-139-163-ILC161-241805-
/O.EXP.KDVN.FF.W.0029.000000T0000Z-130624T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-MUSCATINE IA-CEDAR IA-ROCK ISLAND IL-
1258 PM CDT MON JUN 24 2013

...THE FLASH FLOOD WARNING HAS EXPIRED FOR CENTRAL ROCK ISLAND...
SOUTHEASTERN CEDAR...NORTHEASTERN MUSCATINE AND WESTERN SCOTT
COUNTIES...

THUNDERSTORMS WITH HEAVY RAIN MAY PRODUCE BRIEF HEAVY RAINFALL OVER 
A HALF INCH IN A SHORT AMOUNT OF TIME EARLY THIS AFTERNOON. THIS IS 
NOT EXPECTED TO LEAD TO ADDITIONAL FLASH FLOODING...BUT MAY LEAD TO 
MINOR URBAN FLOODING AND PONDING OF WATER IN FLOOD PRONE AREAS.  

ANOTHER ROUND OF THUNDERSTORMS WITH HEAVY RAINFALL IS 
EXPECTED TO MOVE THROUGH TOWARD MID AFTERNOON. THESE MAY BRING 
ADDITIONAL FLASH FLOODING...AND A FLASH FLOOD WATCH REMAINS IN 
EFFECT UNTIL 7 PM. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT MONDAY
EVENING FOR SOUTHEASTERN IOWA AND NORTHWESTERN ILLINOIS AND NORTHEAST
MISSOURI.

LAT...LON 4134 9043 4134 9077 4173 9104 4175 9075
      4173 9071 4176 9068 4176 9057

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 6:41 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 24, 6:41 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
641 AM CDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013

CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM.  A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD.  ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013

MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY.  THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA.  AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF  THUNDERSTORMS.  EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS.  DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013

NOT MUCH CHANGE TO THE EXTENDED FORECAST.  RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 640 AM CDT MON JUN 24 2013

TORRENTIAL RAINS IN THUNDERSTORMS ARE EXPECTED ACROSS MUCH OF THE
AREA THROUGH 00Z. THE CID AND MLI TERMINALS HAVE THE BEST CHANCE
AT SEEING THE STORMS AS SEVERAL ROUNDS OF STORMS ARE EXPECTED TO
MOVE ALONG AND NORTH OF THE INTERSTATE 80 CORRIDOR. CIGS WILL
GENERALLY BE 2000-5000 FT AT CID AND MLI FOR MUCH OF THE DAY.
VISIBILITIES WILL BE REDUCED TO AOB 1 MILE AT TIMES IN STORMS.
CONVECTIVE ACTIVITY WILL SHIFT SOUTH OF DBQ BY MID AFTERNOON. AT
BRL STORMS WILL BE POSSIBLE FROM LATE MORNING THROUGH THE AFTERNOON.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
     CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-
     LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BUREAU-CARROLL-HENRY
     IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...14

In the hours before

Local storm report, Jun 24, 5:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      3 SSE MECHANICSVILLE    41.86N 91.23W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            2 FT OF SWIFT MOVING WATER OVER ROAD

0504 AM     FLASH FLOOD      3 SSW MECHANICSVILLE    41.86N 91.28W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

            WATER OVER ROAD AT BAKER

0525 AM     FLASH FLOOD      2 E MECHANICSVILLE      41.90N 91.21W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

            WATER OVER HIGHWAY 30 BETWEEN MECHANICSVILLE AND STANWOOD

&&

TERRYS
Local storm report, Jun 24, 6:13 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
613 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 AM     FLASH FLOOD      4 SSE MECHANICSVILLE    41.85N 91.22W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            WATER OVER BRIDGE AT GRANT AVE APPROX 2S HWY 30 AND 1N
            160

0558 AM     FLASH FLOOD      3 SSE MECHANICSVILLE    41.86N 91.23W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            WATER 100 YDS WIDE APPROX 4 FT DEEP NEAR 160 AND INDIAN
            AVE

0600 AM     HEAVY RAIN       LOWDEN                  41.86N 90.92W
06/24/2013  M4.10 INCH       CEDAR              IA   CO-OP OBSERVER

0610 AM     HEAVY RAIN       SSE LE CLAIRE           41.60N 90.36W
06/24/2013  M1.10 INCH       SCOTT              IA   TRAINED SPOTTER

            RAINFALL IN LAST HOUR

&&

TERRYS
Local storm report, Jun 24, 6:15 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
615 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 AM     FLASH FLOOD      STANWOOD                41.89N 91.15W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            WATER OVER WOODLAND AVE AND HWY 30

&&

TERRYS
Special weather statement, Jun 24, 6:26 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
626 AM CDT MON JUN 24 2013

IAZ051>053-063>068-ILZ009-015>018-024-241500-
BENTON-LINN-JONES-IOWA-JOHNSON-CEDAR-CLINTON-MUSCATINE-SCOTT-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-
INCLUDING THE CITIES OF...VINTON...CEDAR RAPIDS...ANAMOSA...
MARENGO...IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...STERLING...ROCK FALLS...MOLINE...ROCK ISLAND...
KEWANEE...PRINCETON...HENNEPIN...ALEDO
626 AM CDT MON JUN 24 2013

...REPEATED THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND MAYBE
SMALL HAIL TO CONTINUE THROUGH 10 AM...

THUNDERSTORMS WILL CONTINUE TO REDEVELOP THROUGH THE MID MORNING
HOURS. THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAIN...POSSIBLY
GUSTY WINDS TO 40 MPH AND MAYBE SMALL HAIL UP TO THE SIZE OF
DIMES. RAINFALL RATES MAY APPROACH OR EXCEED 1 INCH IN UNDER AN
HOUR WITH ANOTHER 1 TO 3 INCHES OF RAIN POSSIBLE BY 10 AM. THE
POTENTIAL REMAINS FOR SOME AREAS ALONG AND ESPECIALLY NORTH OF
INTERSTATE 80 TO SEE REPEATED ROUNDS OF STORMS THROUGH THE LATE
MORNING. THOSE LOCATIONS THAT ARE SEEING REPEATED DEVELOPMENT WILL
LIKELY EXPERIENCE RAINFALL TOTALS OF 3 TO LOCALLY OVER 6 INCHES BY
AFTERNOON. THIS AMOUNT OF HEAVY RAIN WOULD CAUSE CONSIDERABLE
FLASH FLOODING...PLUS RAPID RISES ON STREAMS AND CREEKS AND LOTS
OF PONDING WATER ON ROADWAYS...DITCHES AND OTHER LOW LYING AREAS.
MOTORISTS SHOULD BE PREPARED FOR STANDING WATER ON ROADS AND POOR
VISIBILITIES IN HEAVY RAIN THIS MORNING.

NICHOLS
Local storm report, Jun 24, 6:32 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
632 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLASH FLOOD      LOWDEN                  41.86N 90.92W
06/24/2013                   CEDAR              IA   CO-OP OBSERVER

            WATER OVER STREETS AND INTO YARDS - CREEKS AND SMALL
            STREAMS FLOODING

0630 AM     HEAVY RAIN       BETTENDORF              41.56N 90.48W
06/24/2013  M1.65 INCH       SCOTT              IA   TRAINED SPOTTER

            RAINFALL IN PAST 4 HOURS.

0630 AM     FLASH FLOOD      2 SSE DAVENPORT         41.53N 90.59W
06/24/2013                   SCOTT              IA   TRAINED SPOTTER

            STREETS AND DITCHES FULL OF WATER

&&

TERRYS
Local storm report, Jun 24, 6:39 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
639 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 AM     FLASH FLOOD      KEWANEE                 41.24N 89.93W
06/24/2013                   HENRY              IL   LAW ENFORCEMENT

            FLASH FLOODING AND STREET FLOODING

&&

TERRYS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:43 PM CDTRiver Flood WarningDVNMercer17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNHenderson, Mercer18 days
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNHenry, Rock Island41 min
Jun 24, 6:09 AM CDTFlash Flood WarningDVNBureau, Henry, Rock Island, Whiteside6 hr
Jun 24, 10:34 AM CDTRiver Flood WarningDVNStephenson10 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside15 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island12 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNCarroll, Whiteside8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island, Whiteside10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMercer, Rock Island15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNRock Island57 min
Jun 24, 2:51 PM CDTRiver Flood WarningDVNHenry3 days
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren38 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island, Warren, Whiteside40 min
Jun 24, 3:47 PM CDTTornado WarningDVNHenry, Rock Island, Whiteside43 min
Jun 24, 3:47 PM CDTTornado WarningDVNBureau, Henry, Whiteside28 min
Jun 24, 3:50 PM CDTTornado WarningDVNRock Island, Whiteside40 min
Jun 24, 4:09 PM CDTTornado WarningDVNBureau, Henry36 min
Jun 24, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam46 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside45 min
Jun 24, 4:36 PM CDTSevere Thunderstorm WarningDVNBureau24 min
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 1:18 PM CDTTornado WarningDVNIowa, Keokuk27 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington51 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min

Nearby

Flash Flood Warnings in Illinois, 2013Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.